MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is not confirmed.Upon evaluation, the anchor was not returned for investigation.The driver returned has no issues.Functional testing was not performed due to the missing components of the device.No problem found for returned parts.The most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.
 
Event or Problem Description
It was reported that during a bankart and slap repair surgery when driving the anchor in, it was damaged and no stability was obtained.The bone was properly prepared.There was no harm for patient, operator or third party.The surgery was finished successfully with a different device, ar-2325bss-1.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19180389
Report Number1220246-2024-02367
Device Sequence Number7412345
Product Code MAI
UDI-Device Identifier00888867282421
UDI-Public00888867282421
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Device Catalogue NumberAR-1938PS-1
Device Lot Number14997609
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown